# SDR 06FDEA03894

- Difficulty date: November 5, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 35,999 hours, 8,093 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP SKIN SURFACE AFT AT FORWARD OF INBOARD AILERON FOUND WITH   CORROSION.  LT WING TOP SKIN SURFACE AFT AT FORWARD OF INBOARD AILERON CORROSION   REMOVED AS PER   SRM 51-21-01 VOLUME II. ORIGINAL THICKNESS = 0.430", MATERIAL REMOVED = 0.041", REMAINED THICKNESS = 0.389" AND FOUND EXCEEDED LIMIT AS PER SRM 57-10-00 FIGURE 32 VOLUME I.   REWORKED AREA REPAIRED AS PER FEDEX E.A. 1-5710-105549, TITLE: WINGS - LEFT HAND UPPER WING SKIN - CORROSION REPAIRS AT XORS = 391.50 COMMON TO STRINGERS 1L AND 2L -   BLENDED OUT   REPAIR. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
